MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL Ø 52

MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL Ø 52
Catalog Number 01.26.52MB
Health Effect - Clinical Codes Irritation (1941); Pain (1994)
Date of Event 12/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 january 2019.Lot 145338: (b)(4) items manufactured and released on 11 november 2014.Expiration date: 2019-09-30.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director on january 04, 2019.4 years after primary cementless tha the cup is revised due to psoas impingement, according to report.This problem was not caused by a faulty device.
 
Event or Problem Description
The patient had pain caused by irritation of the psoas tendon.The surgeon revised the head with a medacta head.The cup and the liner were revised with another company product.The surgery was completed successfully.

Brand Name
VERSAFITCUP ACETABULAR SHELL Ø 52
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8260590
Report Number3005180920-2018-01108
Device Sequence Number2081665
Product Code MEH
UDI-Device Identifier07630030808098
UDI-Public07630030808098
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue Number01.26.52MB
Device Lot Number145338
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;